DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/236

Title: Isogroup classification of equations of meteorology
Authors: Vijayakumar, K
Keywords: Isogroups
Coriolis parameter
meteorology
Issue Date: 1996
Citation: International Journal of Engineering Science, 34(10), 1157-1164
Abstract: Isogroups of a system of non-linear partial differential equations of meteorology have been derived for various choices of the Coriolis parameter, which is a function of one variable. These group structures have further been utilized to obtain the similarity solutions of the underlying system for three different choices of the Coriolis parameter as indicated in the group classification. In the first case, it has been shown that a couple of new solutions, for specific values of the parameter can be obtained in addition to the one that is available in the literature. In the remaining two cases, it has been indicated that a solution set for the first, and another (in a more generalized way than the one in the literature) for the second can be obtained. Lie algebraic properties of meteorological equations have been outlined.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/236
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
kumariso96.pdf166.76 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback